# SDR CWQR20121221055

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: General aviation
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 5,220 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 665560045
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN APU CHANGE,  FOUND A 2.5" CRACK IN THE BLEED AIR TUBE ATTACHMENT FLANGE.  DISCOVERED VISUALLY AND THE CRACK DID NOT EXTEND INTO THE TUBE, NO BLEED AIR LEAK.
